# SDR A6WA201441206

- Difficulty date: January 18, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORROSION FOUND ON 2 CARGO TIE DOWN FITTINGS AT LBL 9 & FS 583 & 599.
